# SDR ASAA2017072621471

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 22,036 hours, 6,404 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP WAS HOT MID CABIN, HOTTER AFT CABIN. QRH 2.7 CHECKLIST WAS RUN. PROBLEM SOLVED. PROBLEM SOVED WITH TRIM AIR SWITCH OFF FOR REMAINDER OF FLIGHT.  ACFT GROUNDED. FOUND AFT CABIN TEMP SENSOR FILTER DIRTY AND CLOGGED. REMOVED AND REPLACED BOTH FWD AND AFT CABIN TEMP SENSOR FILTERS IAW AMM 21-61-06.  RAN PACKS WITH TRIM AIR, NO DEFECTS NOTED.
